I had Juvederm injected in my lips almost a year ago. The vertical lines are starting to come back and I want to do it again. However, I can still feel the Juvederm where it was injected (rim) and I'm wondering what will happen if I have it done again at this time. I know it sounds silly, but, I don't want to stretch the skin out. I'm afraid it will make it worse if there's a time I can't afford to do it again. Thoughts?
Safe to Repeat Juvederm Injections Before It Dissolves?
Doctor Answers 3
Juvederm in the Lips
I have found that Juvederm and Restylane can last up to 18 months in the soft tissue of the face and lips. I recommend that you go ahead and have additional Juvederm injected. I have not seen any problems with the skin stretching out with repeated injections. You might also consider Botox injections in the upper lip. I have found that the combination of a hyaluronic acid filler like Juvederm and Botox gives a better and longer lasting improvement of the vertical upper lip lines.
Juvederm Re-injections in the Lips
Your injecting physician should be able to place the proper amount of Juvederm into your lips. If it has been a year since your initial injection, and you can still feel fullness in the rim (vermillion border) of your lip, you are a lucky woman.
You probably will not require as much Juvederm for correction. Just have the vertical lines treated along with minimal augmentation of the vermillion border. By choosing an injecting physician whom you trust and have a relationship with, your doctor will be able to assess your requirements and carry out the proper treatment without jeopardizing your current or future appearance.
Good luck and be well.
I think it is always a good idea to "top it off" than let the filler completely disappear so that you can maintain the improvement.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.